Skip to main content

Items where Author, Editor or other role is "Constantin, Olivia"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | C | L
Number of items: 19.

A

Aleman, Alexandru, Constantin, Olivia (2012) The Bergman projection on vector-valued L2-spaces with operator-valued weights. Journal of Functional Analysis, 262 (5). pp. 2359-2378. ISSN 0022-1236. (doi:10.1016/j.jfa.2011.12.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31254)

Aleman, Alexandru, Constantin, Olivia (2010) Spectra of integration operators on weighted Bergman spaces. Journal d'Analyse Mathématique, 109 (1). pp. 199-231. ISSN 0021-7670. (doi:10.1007/s11854-009-0031-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31288)

Aleman, Alexandru, Constantin, Olivia (2004) Hankel operators on Bergman spaces and similarity to contractions. International Mathematics Research Notices, 2004 (35). pp. 1785-1801. ISSN 1073-7928. (doi:10.1155/S1073792804140105) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31564)

C

Constantin, Olivia (2012) A Volterra-type integration operator on Fock spaces. Proceedings of the American Mathematical Society, 140 (12). pp. 4247-4257. ISSN 1088-6826(online) 0002-9939(print). (doi:10.1090/S0002-9939-2012-11541-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31257)

Constantin, Olivia, Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X. (doi:10.1016/j.jmaa.2010.10.074) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31259)

Constantin, Olivia (2010) Carleson embeddings and some classes of operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 365 (2). pp. 668-682. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.11.035) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31287)

Constantin, Olivia (2010) A joint similarity problem for n -tuples of operators on vector-valued Bergman spaces. Journal of Functional Analysis, 258 (8). pp. 2682-2694. ISSN 0022-1236. (doi:10.1016/j.jfa.2009.10.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31285)

Constantin, Olivia, Jaeck, Frederic (2009) A joint similarity problem on vector-valued Bergman spaces. Journal of Functional Analysis, 256 (9). pp. 2768-2779. ISSN 0022-1236. (doi:10.1016/j.jfa.2008.11.022) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31289)

Constantin, Olivia (2008) Weak product decompositions and Hankel operators on vector-valued Bergman spaces. Journal of Operator Theory, 59 (1). pp. 157-178. ISSN 1841-7744. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31295)

Constantin, Olivia (2007) Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces. Integral Equations and Operator Theory, 59 (4). pp. 523-554. ISSN 0378-620X. (doi:10.1007/s00020-007-1536-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31544)

L

Lipovan, Olivia (2009) On the asymptotic behavior of solutions to some nonlinear integral equations of convolution type. Dynamics of Continuous, Discrete & Impulsive Systems. Series A: Mathematical Analysis, 16 (2). pp. 147-154. ISSN 1201-3390. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31542)

Lipovan, Olivia (2008) Asymptotic properties of solutions to some nonlinear integral equations of convolution type. Nonlinear Analysis: Theory, Methods & Applications, 69 (7). pp. 2179-2183. ISSN 0362-546X. (doi:10.1016/j.na.2007.07.056) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31291)

Lipovan, Olivia (2006) Integral inequalities for retarded Volterra equations. Journal of Mathematical Analysis and Applications, 322 (1). pp. 349-358. ISSN 0022-247X. (doi:10.1016/j.jmaa.2005.08.097) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31552)

Lipovan, Olivia (2005) Global solutions of certain nonlinear second order differential equations. Bulletin of the London Mathematical Society, 37 (2). pp. 209-212. ISSN 0024-6093. (doi:10.1112/S002460930400387X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31560)

Lipovan, Olivia (2003) On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations. Glasgow Mathematical Journal, 45 (1). pp. 179-187. ISSN 0017-0895. (doi:10.1017/S0017089502001143) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31576)

Lipovan, Olivia (2003) A retarded integral inequality and its applications. Journal of Mathematical Analysis and Applications, 285 (2). pp. 436-443. ISSN 0022-247X. (doi:10.1016/S0022-247X(03)00409-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31573)

Lipovan, Olivia (2001) On a random integral equation. Universit??ii de vest din Timi?oara. Analele. Seria Matematic?-Informatic?, 39 (1). pp. 95-102. ISSN 1224-970X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31579)

Lipovan, Olivia (2000) A retarded Gronwall-like inequality and its applications. Journal of Mathematical Analysis and Applications, 252 (1). pp. 389-401. ISSN 0022-247X. (doi:10.1006/jmaa.2000.7085) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31641)

Lipovan, Olivia (1999) On a nonlinear integral equation. Buletinul ?tiin?ific al Universit??ii "Politehnica'' din Timi?oara. Seria Matematic?-Fizic?, 44(58) (2). pp. 40-45. ISSN 1224-6069. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31642)

This list was generated on Fri Jan 21 19:46:12 2022 GMT.